advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Gas City, Indiana, USA:

My son went through a five hour glucose tolerance test yesterday because of two episodes of an extremely fast and hard heart rate with profuse sweating. The only thing that his doctor is telling me to do is change his diet. Is this really all I should do or should there be some type of medication he should take? I was told it was not diabetes. It concerns me to know that at any time, he could suffer the same type of symptoms and not have any proper medication for it.

Answer:

I would talk with your physician about his symptoms and work to find an explanation for his symptoms. I'm afraid I don't have nearly enough information in your question to be of further help to you. I'm glad he doesn't have diabetes. Your son's physician will be your best resource for information.

MSB

DTQ-20040723202546
Original posting 26 Jul 2004
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.